Open Access
October, 2003 On coefficients of Yablonskii-Vorob'ev polynomials
Masanobu KANEKO, Hiroyuki OCHIAI
J. Math. Soc. Japan 55(4): 985-993 (October, 2003). DOI: 10.2969/jmsj/1191418760


We give a formula for the coefficients of the Yablonskii-Vorob'ev polynomial. Also the reduction modulo a prime number of the polynomial is studied.


Download Citation

Masanobu KANEKO. Hiroyuki OCHIAI. "On coefficients of Yablonskii-Vorob'ev polynomials." J. Math. Soc. Japan 55 (4) 985 - 993, October, 2003.


Published: October, 2003
First available in Project Euclid: 3 October 2007

zbMATH: 1058.34126
MathSciNet: MR2003756
Digital Object Identifier: 10.2969/jmsj/1191418760

Primary: 34M55
Secondary: 33E17

Keywords: Painlevé equation , Schur function , Yablonskii-Vorob'ev polynomial

Rights: Copyright © 2003 Mathematical Society of Japan

Vol.55 • No. 4 • October, 2003
Back to Top